# SDR AALA201904221003

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 78,021 hours, 9,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 48791
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING PSCK FOUND 6 EMERGENCY LIGHTS OUT OF SERVICE(GALLEY G10), REMOVED AND REPLACED EMERGENCY LIGHTING CHARGER (POWER SUPPLY) AT DOOR 4R-AFT POSITION IAW AMM 33-51-06. CKD OK.
